# SDR UALA2013052403605

- Difficulty date: May 22, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 85,383 hours, 13,692 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314101
- Part serial: 2
- Condition: Failed
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INTERMITTENT.  CALLS TO DISPATCH DO NOT STAY CONNECTED.  REPLACED SDU IAW AMM, GROUND CHECKS NORMAL.
